Nagoya Mathematical Journal

The invariant polynomial algebras for the groups ${\rm IU}(n)$ and ${\rm ISO}(n)$

Hitoshi Kaneta

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 94 (1984), 43-59.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118787489

Mathematical Reviews number (MathSciNet)
MR0748091

Zentralblatt MATH identifier
0546.22020

Subjects
Primary: 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]
Secondary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}

Citation

Kaneta, Hitoshi. The invariant polynomial algebras for the groups ${\rm IU}(n)$ and ${\rm ISO}(n)$. Nagoya Math. J. 94 (1984), 43--59. https://projecteuclid.org/euclid.nmj/1118787489


Export citation

References

  • [1] L. Abellanas and L. Martinez Alonso, A general setting for Casimir invariants, J. Math. Phys., 16 (1975), 1580-1584.
  • [2] M. Chaichian, A. P. Demichev and N. F. Nelipa, The Casimir operators of in- homogeneous groups, preprint.
  • [3] R. Gihnore, Rank 1 expansions, J. Math. Phys., 13 (1972), 883-886.
  • [4] R. Gilmore, Lie groups, Lie algebras, and some of their applications, John Wiley Sons, New York 1974.
  • [5] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. 2, John Wiley Sons, New York 1969.
  • [6] J. Rosen and P. Roman, Some observations on enveloping algebras of noncompact groups, J. Math. Phys., 7 (1966), 2072-2078.
  • [7] J. Rosen, Construction of invariants for Lie algebras of inhomogeneous pseudo- orthogonal and pseudo- unitary groups, J. Math. Phys., 9 (1968), 1305-1307.
  • [8] V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice- Hall, Inc., London 1974.
  • [9] M. L. F. Wong and Hsin-Yang Yeh, Invariant operators of IU(n) and IO(n) and their eigenvalues, J. Math. Phys., 20 (1979), 247-250.
  • [10] M. Perroud, The fundamental invariants of inhomogeneous classical groups, J. Math. Phys., 24 (1983), 1381-1391. Faculty of Education Tokushima University Tokushima 770 Japan